JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 30
Good Lower and Upper Bounds on Binomial Coefficients

    Authors: Pantelimon Stanica,  
    Keywords: Binomial Coefficients, Stirling's Formula, Inequalities.  
    Date Received: 06/11/00  
    Date Accepted: 26/03/01  
    Subject Codes:


    Editors: Irwin S. Pressman,  

We provide good bounds on binomial coefficients, generalizing known ones, using some results of H. Robbins and of Sasvári.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login